# SDR CA190402003

- Difficulty date: March 30, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- Aircraft time: 1 hours
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Warning Message
- Condition: Illuminated
- Location: Fadec
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING TAKE-OFF CREW REPORTED L FADEC FAIL CAS MESSAGE. CREW ELECTED TO PERFORM AN AIR-TURN BACK AND RETURN TO LAND SAFELY.
